# SDR 05FDEA04044

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED ON RT IB FLAP UPPER SURFACE RIB 17-19, NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  THE REPAIR AS NOTED CONFORMS TO SRM 57-52-12 FIG 204 WITH THE EXCEPTION OF FASTENER PITCH.  LOCATED AND DRILLED FASTENER HOLE TO COMPLY WITH FASTENER PITCH PER A310-200 SRM 51-40-45.  INSTALLED NEW FASTENERS MS20426 A4D IAW A310-200 SRM 51-40-21.  NOW  PREVIOUSLY INSTALLED REPAIR IS DETERMINE TO BE IAW A310-200 SRM 57-52-11 FIG 204 BASED ON EVALUATION OF LOCATION, SHAPE, SIZE, FASTENER SPACING/NUMBER, AND MATERIAL TYPE/THICKNESS.  WORK DOCUMENTED ON NRC N00713.
